# SDR A6WA201441387

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTE DOOR 694PB HAS ELONGATED SCREW HOLE.  REPAIRED ELONGATED SCREW HOLE ON BUTE DOOR IAW EA 15-2014-076.
